MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAXSFT10 3MM X 4CM

MEDOS INTERNATIONAL SARL DELTAXSFT10 3MM X 4CM
Catalog Number DLX100304
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Procode: krd/hcg.Manufacturing site name: (b)(4).The product remains implanted and is thus not available for evaluation and testing.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by an affiliate, during a coil embolization there was difficulties detaching a deltaxsft10 3mm x 4cm coil (dlx100304, l12179), requiring additional manipulation.The coil did finally detach.There were no consequences to the patient.The event did not result in a clinically significant delay in the procedure.Pre-deployment electrical testing was performed before use and the results were ok.During the detachment cycle, the detachment light did illuminate and there was audible signal beep.All connections appear to fit properly without application of excessive force.Although there were no alleged product malfunctions with the enpower detachable control box (dcb), the dcb was not used with subsequent coils.The target site was a cerebral right middle aneurysm.Neck remodeling was utilized with a non-cerenovus stent.The dcb will be returned for analysis.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).The following sections have been updated on this mdr supplemental #2 report: g4, g7, h2, h3 and h6.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.[complaint conclusion] as reported by an affiliate, during a coil embolization there was difficulties detaching a deltaxsft10 3mm x 4cm coil (dlx100304), requiring additional manipulation.The coil did finally detach.There were no consequences to the patient.The event did not result in a clinically significant delay in the procedure.Pre-deployment electrical testing was performed before use and the results were ok.During the detachment cycle, the detachment light did illuminate and there was audible signal beep.All connections appear to fit properly without application of excessive force.Although there were no alleged product malfunctions with the enpower detachable control box (dcb), the dcb was not used with subsequent coils.The target site was a cerebral right middle aneurysm.Neck remodeling was utilized with a non-cerenovus stent.A non-sterile unit deltaxsft10 3mm x 4cm was received inside of a pouch.The hub was inspected, and no damages was noted on it.The dpu was inspected and it was found in good normal conditions.Also, the marker band was found at 39.2 cm from hub, and it was found within specification.The re-sheathing tool was inspected, and it was found in good normal conditions.The introducer was inspected, and it was found unzipped in good normal conditions.The v-notch was inspected under microscope and it was found in good normal conditions.The rh was inspected under microscope and it was found heated.The articulation joint and the embolic coil were not returned for evaluation.The functional analysis could not be performed due to the embolic coil was not returned for analysis.A manufacturing record evaluation was performed for the finished device l12179 number, and no non-conformances related to the reported complaint condition were identified.The complaint reported by the customer ¿coil - failure to detach¿ could not be evaluated due the embolic coil was not returned with the device for evaluation.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.Neither the product analysis nor the mre review suggests that the failure could be related to the enterprise manufacturing process.Failure to detach is a known potential issue associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.With the limited information available and without the products available for analyses, the reported customer complaint could not be confirmed.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
(b)(4).Although the embolic coil was implanted, the coil delivery system has been returned for evaluation and testing.However, the engineering evaluation has not been completed.Additional information will be submitted within 30 days of receipt.

Brand Name
DELTAXSFT10 3MM X 4CM
Common Device Name
DELTAXSFT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key8674808
Report Number3008114965-2019-01042
Device Sequence Number2372797
Product Code KRD
UDI-Device Identifier10886704077343
UDI-Public10886704077343
Combination Product (Y/N)N
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue NumberDLX100304
Device Lot NumberL12179
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2019
Initial Date Received by Manufacturer 05/27/2019
Supplement Date Received by Manufacturer06/19/2019
07/10/2019
Initial Report FDA Received Date06/06/2019
Supplement Report FDA Received Date07/08/2019
07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DETACHMENT CONTROL BOX; ENPOWER CONTROL CABLE; DETACHMENT CONTROL BOX; ENPOWER CONTROL CABLE